Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Rational homotopy of spaces of maps into spheres and complex projective spaces


Authors: Jesper Michael Møller and Martin Raussen
Journal: Trans. Amer. Math. Soc. 292 (1985), 721-732
MSC: Primary 55P62; Secondary 55P15, 58D99
MathSciNet review: 808750
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate the rational homotopy classification problem for the components of some function spaces with $ {S^n}$ or $ {\mathbf{C}}{P^n}$ as target space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55P62, 55P15, 58D99

Retrieve articles in all journals with MSC: 55P62, 55P15, 58D99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1985-0808750-6
PII: S 0002-9947(1985)0808750-6
Keywords: Path-components of mapping spaces, minimal model, rational homotopy equivalence
Article copyright: © Copyright 1985 American Mathematical Society